# SDR IXXA060458O

- Difficulty date: July 16, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 82,122 hours, 20,947 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 5701195
- Condition: Frozen
- Location: Cabin Pressure
- Part time: 82,122 hours, 20,947 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, B, G

## Discrepancy

DURING CRUISE FROM RJTY TO WSAP AT FL 360 CABIN PRESSURE CONTINUED TO CLIMB. THE CREW PUT BOTH AIR CONDITIONING PACKS TO MAX FLOW AND TRIED TO MAINTAIN CABIN PRESSURE MANUALLY. ALL EFFORTS WERE UNSUCCESSFUL AND THE CABIN CONTINUED TO CLIMB PAST 10,000 FEET. THE CREW PERFORMED A RAPID DEPRESSURIZATION AND EMERGENCY DECENT. ALL OXYGEN MASKS SUCCESSFULLY DEPLOYED. ALL APPLICABLE CHECKLISTS WERE COMPLIED WITH. THE CREW RETURNED TO RJTY AND SAFELY LANDED. MAINTENANCE INSPECTED THE OUTFLOW SYSTEM AND FOUND SOME VISIBLE MOISTURE IN THE OUTFLOW VALVE. MAINTENANCE CLEANED AND LUBRICATED THE OUTFLOW VALVE AND ALL OPERATIONAL CHECKS WERE GOOD. THE AIRCRAFT DECAY CHECK WAS WITH IN LIMITS. THE AIRCRAFT WAS RETURNED TO SERVI
